# SDR AWXA9900485

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Cut
- Location: Row 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRES NEED REPAIR LT SIDE EMERGENCY LIGHT AT ROW 7.  REPAIRED WIRES IAW MM 33-51-00, OPS CK GOOD.
